MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. WAVELINQ 4 FR; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE

CLEARSTREAM TECHNOLOGIES LTD. WAVELINQ 4 FR; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Model Number W04200
Medical Device Problem Codes Device-Device Incompatibility (2919); Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer and the evaluation is still pending.The investigation of the reported event is currently underway.Expiry date (07/2021).
 
Event or Problem Description
It was reported that during an arteriovenous fistula procedure through the brachial vein, the device allegedly got stuck while entering the sheath and increased pressure was applied to advance the device further.It was also reported that electrode was unusable.The procedure was completed using another device.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the fda rn number for the supplemental mdr was updated as 9616666 since clearstream is the legal manufacturer for wavelinq products and the appropriate manufacturing site (g1) and manufacturer (d3) fields were updated accordingly.H10: manufacturing review: the device history record review was performed for the reported lot number and this lot meets all release criteria.The manufacturing review did not indicate any possible manufacturing issue that could be related to the reported event.Investigation summary: a sample evaluation was performed.Bends to the catheter were noted just proximal to the proximal magnets.The electrode height was measured and found to be approximately 1.16mm.The venous catheter was successfully passed through a 4f in-house terumo sheath.The investigation is confirmed for material deformation based on the sample evaluation.The investigation is inconclusive for device-device incompatibility and difficult to advance since the arterial catheter was not returned for evaluation.The root cause could not be determined based upon available information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: (expiry date: 07/2021).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
WAVELINQ 4 FR
Common Device Name
ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford AZ N A
EI  N A
MDR Report Key10565817
Report Number2020394-2020-05737
Device Sequence Number2705704
Product Code PQK
UDI-Device Identifier00801741182754
UDI-Public(01)00801741182754
Combination Product (Y/N)N
PMA/510(K) Number
K182796
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberW04200
Device Catalogue NumberW04200
Device Lot NumberS0073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2020
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date02/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1